Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Sep 26, 2009, 4:15 PM CDT. It took effect at Sep 27, 2009, 10:00 PM CDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2009, 4:15 PM CDT (21:15 UTC)
- In effect from
- Sep 27, 2009, 10:00 PM CDT
- Expired
- Sep 29, 2009, 10:00 AM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
334 WHUS73 KGRB 262115 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 PM CDT SAT SEP 26 2009 ...GALE FORCE WINDS EXPECTED BY LATE SUNDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES LATER SUNDAY INTO MONDAY. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS ON SUNDAY AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND INCREASE TO GALE FORCE LATER SUNDAY NIGHT. LMZ521-522-541>543-270515- /O.UPG.KGRB.GL.A.0003.090928T0600Z-090929T1200Z/ /O.NEW.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 415 PM CDT SAT SEP 26 2009 ...GALE WARNING IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE BY SUNDAY AFTERNOON TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...GENERATING WAVES OF 3 TO 5 FT. THEN...GALE FORCE WINDS TO 40 KNOTS ARE EXPECTED FROM LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING...GENERATING WAVES OF 5 TO 8 FEET ACROSS THE NORTHERN HALF OF THE BAY OF GREEN BAY AND ON LAKE MICHIGAN NEAR WASHINGTON ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
12 follow-up statements
560 WHUS73 KGRB 270238 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 PM CDT SAT SEP 26 2009 ...GALE FORCE WINDS EXPECTED BY LATE SUNDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES LATER SUNDAY INTO MONDAY. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS ON SUNDAY AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND INCREASE TO GALE FORCE LATER SUNDAY NIGHT. HIGH WINDS AND WAVES WILL CONTINUE INTO EARLY TUESDAY MORNING. LMZ521-522-541>543-271045- /O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 938 PM CDT SAT SEP 26 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM SUNDAY TO 7 AM CDT TUESDAY. SOUTHWEST WINDS WILL INCREASE BY SUNDAY AFTERNOON TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...GENERATING WAVES OF 3 TO 5 FT. THEN...GALE FORCE WINDS TO 40 KNOTS ARE EXPECTED FROM LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING...GENERATING WAVES OF 5 TO 8 FEET ACROSS THE NORTHERN HALF OF THE BAY OF GREEN BAY AND ON LAKE MICHIGAN NEAR WASHINGTON ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
652 WHUS73 KGRB 270913 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 AM CDT SUN SEP 27 2009 ...GALE FORCE WINDS EXPECTED BY LATE SUNDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS ON SUNDAY AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND INCREASE TO GALE FORCE LATER SUNDAY NIGHT. HIGH WINDS AND WAVES WILL CONTINUE INTO EARLY TUESDAY MORNING. LMZ521-522-541>543-271715- /O.NEW.KGRB.SC.Y.0051.090927T1700Z-090928T0300Z/ /O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 413 AM CDT SUN SEP 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY. SOUTHWEST WINDS WILL INCREASE BY SUNDAY AFTERNOON TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...GENERATING WAVES OF 3 TO 5 FT. THEN...GALE FORCE WINDS OVER 45 KNOTS ARE EXPECTED FROM LATE SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING...GENERATING WAVES OF 5 TO 10 FEET ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY AND ON LAKE MICHIGAN NEAR WASHINGTON ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
392 WHUS73 KGRB 271501 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 AM CDT SUN SEP 27 2009 ...GALE FORCE WINDS EXPECTED TONIGHT... .A STRONG LOW PRESSURE SYSTEM WITH A ASSOCIATED COLD FRONT... IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS AHEAD OF THE FRONT...THEN SHIFT TO THE NORTHWEST AND INCREASE TO GALE FORCE TONIGHT. THE HIGH WINDS AND WAVES WILL THEN CONTINUE INTO EARLY TUESDAY MORNING. LMZ521-522-541>543-280015- /O.CON.KGRB.SC.Y.0051.090927T1700Z-090928T0300Z/ /O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1001 AM CDT SUN SEP 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE 15 TO 25 KNOTS...GENERATING WAVES OF 3 TO 5 FT BY EARLY AFTERNOON. WINDS WILL THEN SHIFT TO THE NORTHWEST DURING THE AFTERNOON...AND INCREASE TO GALE FORCE WINDS OVER 45 KNOTS TONIGHT. WAVES SHOULD INCREASE TO 6 TO 9 FEET ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN NEAR WASHINGTON ISLAND BY LATE TONIGHT. ELSEWHERE ON THE LAKE AND BAY...WAVES SHOULD INCREASE TO 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
010 WHUS73 KGRB 271553 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1053 AM CDT SUN SEP 27 2009 ...GALE FORCE WINDS EXPECTED TONIGHT AND MONDAY... .A STRONG LOW PRESSURE SYSTEM WITH A ASSOCIATED COLD FRONT... IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO SMALL CRAFT LEVELS AHEAD OF THE FRONT...THEN SHIFT TO THE WEST...AND THEN NORTHWEST THIS EVENING...AND INCREASE WITH GUSTS OVER GALE FORCE EXPECTED BY LATE TONIGHT. THE HIGH WINDS AND WAVES WILL THEN CONTINUE THROUGH MONDAY NIGHT. LMZ521-522-541>543-280100- /O.CON.KGRB.SC.Y.0051.090927T1700Z-090928T0300Z/ /O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1053 AM CDT SUN SEP 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE 15 TO 25 KNOTS...GENERATING WAVES OF 3 TO 5 FT BY EARLY AFTERNOON. WINDS WILL THEN SHIFT TO THE WEST THIS AFTERNOON...AND THEN NORTHWEST THIS EVENING AND INCREASE...WITH FREQUENT TO GALE FORCE WIND GUSTS TO AROUND 45 KNOTS EXPECTED OVERNIGHT. WAVES SHOULD INCREASE TO 4 TO 8 FEET ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN NEAR WASHINGTON ISLAND BY LATE TONIGHT...THEN BUILD TO 6 TO 10 FEET ON MONDAY MORNING. ELSEWHERE ON THE LAKE AND BAY...WAVES SHOULD STAY AT 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
246 WHUS73 KGRB 272111 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 PM CDT SUN SEP 27 2009 ...GALE FORCE WINDS EXPECTED TONIGHT AND MONDAY... .A STRONG LOW PRESSURE SYSTEM WITH A ASSOCIATED COLD FRONT...IS EXPECTED TO MOVE THROUGH THE WESTERN LAKES THIS AFTERNOON. SOUTHWEST WINDS WILL CONTINUE AT SMALL CRAFT LEVELS AHEAD OF THE FRONT...THEN SHIFT TO THE WEST...AND THEN NORTHWEST LATER THIS EVENING...AND INCREASE WITH GUSTS OVER GALE FORCE EXPECTED BY LATE TONIGHT. THE HIGH WINDS AND WAVES WILL THEN CONTINUE THROUGH LATE MONDAY NIGHT. LMZ521-522-541>543-280515- /O.CON.KGRB.SC.Y.0051.000000T0000Z-090928T0300Z/ /O.CON.KGRB.GL.W.0009.090928T0300Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 PM CDT SUN SEP 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY THIS EVENING...GENERATING WAVES OF 3 TO 6 FT. WINDS WILL THEN SHIFT TO THE WEST LATER THIS EVENING...AND THEN NORTHWEST TONIGHT AND INCREASE...WITH FREQUENT TO GALE FORCE WIND GUSTS TO AROUND 45 KNOTS EXPECTED OVERNIGHT. WAVES SHOULD INCREASE TO 4 TO 8 FEET ACROSS THE NORTHERN HALF OF THE WATERS OF GREEN BAY...AND THE NEARSHORE WATERS OF LAKE MICHIGAN NEAR WASHINGTON ISLAND BY LATE TONIGHT...THEN BUILD TO 6 TO 10 FEET ON MONDAY MORNING. ELSEWHERE ON THE LAKE AND BAY...WAVES SHOULD STAY AT 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
639 WHUS73 KGRB 280317 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 PM CDT SUN SEP 27 2009 ...GALE FORCE WINDS EXPECTED TONIGHT THROUGH MONDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES REGION WILL PRODUCE GALE FORCE WEST TO NORTHWEST WINDS THROUGH MONDAY NIGHT. LMZ521-522-541>543-281130- /O.EXP.KGRB.SC.Y.0051.000000T0000Z-090928T0300Z/ /O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1017 PM CDT SUN SEP 27 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. WEST WINDS WILL GUST TO 35 TO 45 KTS TONIGHT...THEN BECOMING NORTHWEST WITH FREQUENT GALE FORCE GUSTS TO 45 KNOTS ON MONDAY AND MONDAY NIGHT. WAVES SHOULD INCREASE TO 4 TO 7 FEET TONIGHT...AND MAY REACH 6 TO 10 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. && $$ BERSCH/KIECKBUSCH
575 WHUS73 KGRB 280905 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT MON SEP 28 2009 ...GALE FORCE WINDS EXPECTED TONIGHT THROUGH MONDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL PRODUCE GALE FORCE NORTHWEST WINDS TODAY AND TONIGHT. LMZ521-522-541>543-281715- /O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 405 AM CDT MON SEP 28 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. NORTHWEST WINDS WILL INCREASE TO GALE FORCE NEAR 35 KTS WITH GUSTS TO 45 KNOTS BY AFTERNOON. WAVES WILL INCREASE TO 5 TO 10 FEET ON MONDAY... HIGHEST TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. && $$
482 WHUS73 KGRB 281531 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 AM CDT MON SEP 28 2009 ...GALE FORCE WINDS EXPECTED THIS AFTERNOON THROUGH TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL PRODUCE GALE FORCE NORTHWEST WINDS THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-282345- /O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1031 AM CDT MON SEP 28 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. NORTHWEST WINDS WILL INCREASE TO GALE FORCE NEAR 35 TO 40 KTS THIS AFTERNOON...WITH GUSTS AS HIGH AS STORM FORCE...NEAR 50 KTS... BEFORE EVENING TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WAVES WILL INCREASE TO AS HIGH AS 6 TO 9 FEET MONDAY MORNING ON THE NORTHERN BAY AND LAKE MICHIGAN NEAR WASHINGTON ISLAND...WITH HIGHER WAVES POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. && $$
693 WHUS73 KGRB 282100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT MON SEP 28 2009 ...GALE FORCE WINDS EXPECTED THROUGH TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL PRODUCE GALE FORCE NORTHWEST WINDS TONIGHT. THE WINDS WILL CREATE HIGH WAVES...WITH THE HIGHEST WAVES NEAR WASHINGTON ISLAND AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS AND WAVES WILL GRADUALLY DIMINISH ON TUESDAY AS THE LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA...HOWEVER SMALL CRAFT CONDITIONS WILL LIKELY CONTINUE INTO TUESDAY NIGHT. LMZ521-522-541>543-290500- /O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 PM CDT MON SEP 28 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. NORTHWEST GALES TO 35 KNOTS...WITH GALE FORCE GUSTS NEAR 40 TO 45 KNOTS...WILL CONTINUE TONIGHT. WAVES AS HIGH AS 6 TO 10 FEET ARE EXPECTED ON THE NORTHERN BAY NEAR WASHINGTON ISLAND AND ON LAKE MICHIGAN TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. && $$ BERSCH
993 WHUS73 KGRB 290252 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 PM CDT MON SEP 28 2009 ...GALE FORCE WINDS TO CONTINUE THROUGH TUESDAY MORNING... .A STRONG LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL PRODUCE GALE FORCE NORTHWEST WINDS THROUGH TUESDAY MORNING. THE WINDS WILL CREATE HIGH WAVES...WITH THE HIGHEST WAVES NEAR WASHINGTON ISLAND AND TOWARD THE OPEN WATERS OF LAKE MICHIGAN. WINDS AND WAVES WILL GRADUALLY DIMINISH ON TUESDAY AFTERNOON AS THE LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA...HOWEVER SMALL CRAFT CONDITIONS WILL LIKELY CONTINUE INTO TUESDAY NIGHT. LMZ521-522-541>543-291100- /O.EXT.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 952 PM CDT MON SEP 28 2009 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT TUESDAY. NORTHWEST GALES TO 40 KNOTS...WITH GALE FORCE GUSTS TO 45 KNOTS...WILL CONTINUE THROUGH TUESDAY MORNING. GUSTS APPROACHING 50 KNOTS ARE POSSIBLE NEAR DEATHS DOOR. WAVES AS HIGH AS 6 TO 10 FEET ARE EXPECTED ON THE NORTHERN BAY NEAR WASHINGTON ISLAND AND ON LAKE MICHIGAN TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. && $$ BERSCH
523 WHUS73 KGRB 290911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT TUE SEP 29 2009 ...GALE FORCE WINDS TO CONTINUE THIS MORNING... .GALE FORCE WINDS WILL CONTINUE UNTIL MID-MORNING...THEN START TO DIMINISH AS THE STRONG STORM SYSTEM GENERATING THE WIND PULLS AWAY FROM THE AREA. LMZ521-522-541>543-291500- /O.CON.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CDT TUE SEP 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. NORTHWEST GALES TO 35 KNOTS WILL CONTINUE THIS MORNING. GUSTS APPROACHING 50 KNOTS ARE POSSIBLE NEAR DEATHS DOOR. WINDS WILL BEGIN TO DIMINISH BY LATE MORNING...BUT WINDS AND WAVES ARE LIKELY TO REMAIN STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT WELL INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPMENT. && $$ JS
612 WHUS73 KGRB 291522 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 AM CDT TUE SEP 29 2009 ...GALE FORCE WINDS TO CONTINUE ALONG THE DOOR PENINSULA... .GALE FORE WINDS WILL CONTINUE ON THE BAY AND LAKE ALONG THE DOOR PENINSULA. THE WINDS SHOULD DIMINISH TO LESS THAN GALE FORCE BY LATE AFTERNOON. LMZ521-541-292100- /O.EXP.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/ /O.NEW.KGRB.GL.W.0010.090929T1522Z-090929T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1022 AM CDT TUE SEP 29 2009 ...GALE WARNING IN EFFECT UNTIL 4 PM CDT ALONG THE DOOR PENINSULA... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS EXTENDED THE GALE WARNING FOR THE DOOR PENINSULA UNTIL 4 PM CDT. THE GALE WARNING HAS BEEN REPLACED WITH A SMALL CRAFT ADVISORY FOR THE SOUTHERN BAY AND LAKE FROM STURGEON BAY TO SHEBOYGAN. NORTHERLY WIND GUSTING TO 35 KTS WILL CONTINUE THROUGH THE AFTERNOON ALONG THE DOOR PENINSULA. WINDS WILL BEGIN TO DIMINISH BY LATE AFTERNOON... BUT WINDS AND WAVES WILL REMAIN STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT WELL INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPMENT. && $$ LMZ522-542-543-292330- /O.EXP.KGRB.GL.W.0009.000000T0000Z-090929T1500Z/ /O.NEW.KGRB.SC.Y.0052.090929T1522Z-090930T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1022 AM CDT TUE SEP 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY... WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. NORTHERLY WINDS TO 30 KTS WILL CONTINUE THIS AFTERNOON AND TONIGHT AND POSE A HAZARD TO SMALL CRAFT WELL INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 26, 3:44 PM CDT, 31 minutes earlier.
Area forecast discussion, Sep 26, 3:44 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT SAT SEP 26 2009 .SHORT TERM...TONIGHT THROUGH SUNDAY. SUBSIDENCE HELPING TO REDUCE CLOUDS ACROSS CENTRAL AND NORTHERN WISCONSIN THIS AFTERNOON. THESE CLOUDS SHOULD LARGELY DISSIPATE AROUND SUNSET. THERE COULD BE SOME PATCHY FOG OR STRATUS LATE TONIGHT BUT DECIDED TO LEAVE IT OUT AS STRENGTHENING LOW LEVEL JET SHOULD KEEP THE BOUNDARY LAYER MIXED TO SOME DEGREE. LEFT EXIT REGION OF 80 KNOT 500MB JET MOVES ACROSS NORTHERN WISCONSIN SUNDAY AND SHOULD SUPPLY SUFFICIENT DYNAMICS FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON DESPITE DRY AIR. BEST CHANCE IS IN THE NORTH. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. A COLD FRONT IS EXPECTED TO BE THROUGH MOST OF THE FORECAST AREA BY 00Z MONDAY. SUBSIDENCE BEHIND THE FRONT WILL COMBINE WITH STRONG WINDS ALOFT...RESULTING IN WINDY CONDITIONS AT THE SURFACE. CENTRAL WISCONSIN SHOULD BE WINDIER THAN OTHER PARTS OF THE FORECAST AREA...SO THE ADVISORY HAS BEEN CONFINED TO THE SOUTHWEST PART OF THE FORECAST AREA. ADVISORY WAS NEEDED FOR THAT AREA IN ORDER FOR GRID CONSISTENCY REASONS. SOME ADJUSTMENTS TO THE ADVISORY MAY BE NECESSARY WITH SUBSEQUENT ZONE ISSUANCES. DOOR COUNTY COULD BE A PROBLEM AREA BUT WILL HOLD OFF ISSUING ANYTHING FOR THEM AT THIS POINT. THE COLD AIR ADVECTING ACROSS THE BAY AND NEARSHORE WATERS WILL RESULT IN ENOUGH INSTABILITY TO MIX STRONG WINDS TO THE SURFACE. SO HAVE JOINED LOT AND MKX AND GONE WITH A GALE WARNING STARTING SUNDAY EVENING. THIS SEEMS REASONABLE BASED ON MIXING AND STRONG WINDS ALOFT. THE AIRMASS BEHIND THE FRONT IS RATHER COLD SO TEMPERATURES WILL BE BELOW NORMAL FOR AT LEAST A COUPLE OF DAYS UNDER SURFACE HIGH PRESSURE. && .AVIATION...WENT WITH VFR WEATHER FOR TONIGHT EXCEPT THERE COULD BE SOME LOW STRATUS IN THE NORTH AFTER 09Z. LOW LEVEL WIND SHEAR EXPECTED AFTER MIDNIGHT AS LOW LEVEL JET INCREASES. WEST OR SOUTHWEST WINDS ARE EXPECTED AROUND 30 KNOTS AT 1000 FEET ABOVE GROUND LEVEL WITH LIGHT WINDS AT SURFACE. && .MARINE...A COLD FRONT WILL SWEEP ACROSS THE REGION SUNDAY EVENING. BEHIND THE COLD FRONT...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED LATER SUNDAY NIGHT AND WILL CONTINUE THROUGH EARLY TUESDAY MORNING. GALE FORCE WINDS APPEAR LIKELY LATE SUNDAY NIGHT INTO MONDAY NIGHT. CONDITIONS WILL NEED TO BE EVALUATED FOR A POTENTIAL STORM WARNING. BUT THAT IS BEST LEFT FOR THE MIDNIGHT SHIFT OR THE DAY SHIFT TOMORROW. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 PM SUNDAY TO 7 PM CDT MONDAY FOR WIZ030-035- 036-045. && RDM/MG
Hazardous weather outlook, Sep 26, 5:18 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 518 AM CDT SAT SEP 26 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 518 AM CDT SAT SEP 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AHEAD OF A STRONG COLD FRONT. THERE IS A CHANCE FOR DAMAGING WINDS WITH SOME OF THE STORMS...MAINLY EAST OF AN IRON MOUNTAIN TO WAUSAU LINE. A STRONG STORM WILL SLOWLY MOVE AWAY FROM WISCONSIN ON MONDAY. BEHIND THE LOW...WIND GUSTS OVER 40 MPH ARE POSSIBLE SUNDAY NIGHT INTO MONDAY AFTERNOON. WIND GUSTS OVER 50 MPH ARE POSSIBLE ACROSS DOOR COUNTY LATE SUNDAY NIGHT THEN CONTINUE INTO MONDAY NIGHT. THE WINDS WILL GRADUALLY SUBSIDE MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-271030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 518 AM CDT SAT SEP 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST TO NORTHWEST GALES ARE LIKELY SUNDAY NIGHT AND THEN CONTINUE INTO TUESDAY MORNING AS LOW PRESSURE SLOWLY MOVES EAST AWAY FROM WISCONSIN. A FEW STORM FORCE GUSTS ARE POSSIBLE LATE SUNDAY NIGHT INTO MONDAY EVENING OVER NORTHERN DOOR COUNTY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 5:11 AM CDT | Gale Watch | GRB | 11 hr | |
| Sep 26, 3:23 PM CDT | Wind Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 7 more | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.